MAUDE Adverse Event Report: PLEXUS EMBLEM S-ICD PROGRAMMER; EXTERNAL PROGRAMMER

PLEXUS EMBLEM S-ICD PROGRAMMER; EXTERNAL PROGRAMMER
Model Number 3200
Medical Device Problem Codes Use of Device Problem (1670); Application Program Problem (2880); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this programmer could not interrogate the pulse generator.The programmer had an error message.Technical services suspects this is due to the programmer having older software than the device.A local representative will be contacted to get the latest software.There were no adverse patient effects.The device remains implanted.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this programmer was thoroughly inspected and analyzed.The programmer was able to boot up and load boston scientific software.The software version was at level 4.08.The software version 4.09 was applied to the returned programmer.The programmer was able to interrogate a pulse generator and it updated it to the newest firmware.It was concluded that the red screen observed in the field was likely caused by a mismatch between the programmer's software and the implantable device firmware.
 
Event or Problem Description
This supplemental report is being filed to provide additional information regarding programmer analysis.It was reported that this programmer could not interrogate the pulse generator.The programmer had an error message.Technical services suspects this is due to the programmer having older software than the device.A local representative will be contacted to get the latest software.There were no adverse patient effects.The device remains implanted.The programmer was later returned.

Brand Name
EMBLEM S-ICD PROGRAMMER
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
PLEXUS
2400 millbrook dr
buffalo grove IL 60089
Manufacturer (Section G)
BOSTON SCIENTIFIC INC
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14628505
Report Number2124215-2022-20035
Device Sequence Number6113728
Product Code LWS
UDI-Device Identifier00802526586507
UDI-Public00802526586507
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3200
Device Catalogue Number3200
Device Lot Number2000355
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown